# SDR SWAA2025102024990

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 74,118 hours, 44,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR 6: RT BAR CLIP FASTENER SHEARED.  COMPLIED WITH EA-23-125-01839
